MAUDE Adverse Event Report: STRYKER SPINE-US 10X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 10X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48950102
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that a tritanium pl cage migrated approximately one year post-operatively.The patient did not experience any symptoms or adverse consequences and the cage remained implanted.The patient was revised approximately seven years post-operatively to address a herniation and remove osteophytes.During the revision, the cage was not removed and remains implanted.
 
Additional Manufacturer Narrative
Additional data: a2, a3a.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
10X23X12DEG-9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23824527
Report Number3004024955-2025-00016
Device Sequence Number20100529
Product Code MAX
UDI-Device Identifier07613327295023
UDI-Public07613327295023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48950102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexMale